# SDR 2000UALA00050

- Difficulty date: February 2, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 18,718 hours, 4,628 cycles
- Engine: Pwa PW4077
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 213W21209
- Condition: Cracked
- Location: Rt A/C Pack
- Part time: 18,717 hours, 4,628 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE MIA-GRU, ADVISORY MESSAGE BLEED LOSS WING RT BLEED AIR SUPPLY.  AIRCRAFT RETURNED TO MIA.  *S/D*  FOUND RIGHTHAND AIR CONDITIONING SYSTEM PACK Y-DUCT (213W2120-9) CRACKED AT WELD AREA.  REPLACED Y-DUCT ASSY.
